Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Subgroups of polynomial automorphisms


Authors: Edwin Connell and John Zweibel
Journal: Bull. Amer. Math. Soc. 23 (1990), 401-406
MSC (1985): Primary 13B10, 13B25, 17B70
DOI: https://doi.org/10.1090/S0273-0979-1990-15944-0
MathSciNet review: 1039423
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] D. J. Anick, Limits of tame automorphisms of k[x, J. Algebra 82 (1983), 459-468. MR 704764
  • [B] H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 249491
  • [BCW] H. Bass, E. H. Connell, and D. L. Wright, The Jacobian conjecture: reduction of degree and formal expansion of the inverse, Bull. Amer. Math. Soc. 7 (1982), 287-329. MR 663785
  • [Bo] N. Bourbaki, Lie groups and Lie algebras, Hermann, Paris, 1971.
  • [C] E. H. Connell, On the K-theory of algebras and polynomial extensions, J. Pure Appl. Algebra 7 (1976), 169-174. MR 409475
  • [CZ] E. Connell and J. Zweibel, Exact and coexact matrices, J. Algebra (to appear). MR 1125208
  • [P] M. Pittaluga, On the automorphism group of a polynomial algebra, thesis, Columbia University, 1984. MR 770607
  • [W] S. Wang, A Jacobian criterion for separability, J. Algebra 65 (1980), 453-494. MR 585736

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 13B10, 13B25, 17B70

Retrieve articles in all journals with MSC (1985): 13B10, 13B25, 17B70


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15944-0

American Mathematical Society